# SDR ASAA2024113054327

- Difficulty date: November 30, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 63,351 hours, 18,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541059
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL CRACKED STA 328 TO 344 LBL 48. GROUNDED - YES. REMOVED CRACKED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL IAW B737-800 SRM 51-40-02-0G-0.
